# SDR AMTA200300096

- Difficulty date: January 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT INOPERATIVE AT ROW 5.  RECONNECTED WIRES AS REQUIRED.  OPS CHECK NORMAL.
